# SDR AWXA200700243

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 30,512 hours, 11,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361060500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL- MAJOR REPAIR - FOUND CORROSION ON MAIN CABIN FLOORBOARD 221FF, FR 16 - FR 20, +Y1292 TO +Y1732.  REPLACED MAIN CABIN FLOORBOARD 221FF, FR 16 - FR 20, +Y1292 TO +Y1732, IAW A320 ARM 51-72-11 AND AWA TASK CARD CIC53302.
